# SDR FDEA202004100731

- Difficulty date: April 10, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378197520800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR STRUCTURE BETWEEN FR27 AND FR28, SEAT TRACK AT Y1959 IS   CORRODED. REMOVED CORROSION IAW SRM 51-74-10. FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 FIG   102. REMOVED AND REPLACED Y1959 SEAT TRACK SECTION BETWEEN FR26.5 TO FR32 IAW   SRM 53-10-16 FIG 102 AND SRM 51-40-21  MAJOR REPAIR
